Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Blister developed on the skin after implanon placement. Why?

Hi. I had an implanon fitted in dec 2011 the implanon is stil there today,which makes it out of date. I recently visited a doctor because a strange kind of blister developed on the skin above the implant, the doctor assured me this was not due to the implant an told me it could be a bite. The blister thing has come again a day later I do not believe it is a bite any advice?
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  434
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
As of now, the cause of the blister need not be related to the presence of the implant, but, as the implant has been out of date, you should get it removed immediately and at the same time, consult a dermatologist for opinion and further care. Any displacement or breakage also should be ruled out. Hope you find this information useful. Take care.
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor